# SDR CA070109003

- Difficulty date: December 27, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: H341935
- Condition: Cracked
- Location: Escape Hatch
- Part time: 867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESCAPE HATCH OUTER HANDLE HOUSING WAS FOUND CRACK DURING AN AFTER STORAGE RETURNED TO SERVICE.  INVESTIGATION IS IN PROGRESS. (TC NR 20070109003)
